Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hyo Chul Myung
Title: Malcev-admissible algebras
Additional book information: Progress in Mathematics, vol. 64, Birkhäuser, Boston, Basel, Stuttgart, 1986, xvi+353 pp., $55.00. ISBN 0-8176-3345-6.

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 27750
  • 2. C. T. Anderson, A note on derivations of commutative algebras, Proc. Amer. Math. Soc. 17 (1966), 1199-1202. MR 204469
  • 3. G. M. Benkart and J. M. Osborn, Flexible Lie-admissible algebras, J. Algebra 71 (1981), 11-31. MR 627422
  • 4. G. M. Benkart and J. M. Osborn, Flexible Lie-admissible algebras with the solvable radical of A, Hadronic J. 4 (1981), 274-326. MR 683312
  • 5. R. E. Block, Determination of A, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 394-397. MR 235002
  • 6. P. J. Laufer and M. L. Tomber, Some Lie admissible algebras, Canad. J. Math. 14 (1962), 287-292. MR 136636
  • 7. H. C. Myung, Lie-admissible algebras, Hadronic J. 1 (1978), 169-193. MR 506117
  • 8. S. Okubo and H. C. Myung, Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras, Trans. Amer. Math. Soc. 264 (1981), 459-479. MR 603775
  • 9. R. M. Santilli, Lie-admissible approach to the hadronic structure, Vol. II, Hadronic Press, Nonantum, Mass., 1982. MR 784034

Review Information:

Reviewer: J. Marshall Osborn
Journal: Bull. Amer. Math. Soc. 18 (1988), 185-187
DOI: https://doi.org/10.1090/S0273-0979-1988-15642-X
American Mathematical Society